Non-Abelian convexuty by symplictic cuts

Eugene Lerman, Eckhard Meinrenken, Sue Tolman, Chris Woodward

Research output: Contribution to journalArticlepeer-review


We give new proofs of the convexity and connectedness properties of the moment map using the technique of symplectic cutting and extend these results to the case of orbifolds.

Original languageEnglish (US)
Pages (from-to)245-259
Number of pages15
Issue number2
StatePublished - Mar 1998
Externally publishedYes

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Non-Abelian convexuty by symplictic cuts'. Together they form a unique fingerprint.

Cite this